# SDR DL757091720

- Difficulty date: October 30, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 61,012 hours, 28,271 cycles
- Engine time: 24,464 hours, 10,084 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE ERA 477174-14 REV ORIG CODE 6-54-31.  PERMANENT REPAIR NR 1 PYLON.  CRACK AT UPPER FWD CORNER OF ACCESS HOLE NAC STA            107.  ACCOMPLISH PERMANENT REPAIR INSTRUCTIONS WITHIN 6000 FLIGHT HOURS OR WITHIN 18 MONTHS WHICHEVER OCCURS FIRST COMPLETED PERMANENT REPAIR TO NBR.1 PYLON PER ERA 477174-14 REV A.
